# SDR CA970109019

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector Panel
- Part number: 21197645
- Condition: Failed
- Location: Pressurization
- Part time: 3,307 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WOULD NOT DEPRESSURIZE. PRESSURIZATION SELECTOR PANEL REPLACED.
